How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Zee J Your Own Question
Zee J
Zee J,
Category: Dermatology
Satisfied Customers: 1445
Experience:  Expert
113630574
Type Your Dermatology Question Here...
Zee J is online now

I would like some advice on creams as I don’t think kth, My

Customer Question

I would like some advice on creams as I don’t think kth
JA: What are all your symptoms? Are you taking any medication?
Customer: My doctor thinks I have developed dermatitis after having a bad spout of thrush. I have been given steroid cream to use but most creams I have used seem ti making it more irritated
JA: Got it. When was your last visit to a dermatologist?
Customer: Last Thursday
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Dermatologist should know?
Customer: I don’t think so
Submitted: 18 days ago.
Category: Dermatology
Expert:  Zee J replied 18 days ago.

Hello and thanks for your question. I’d be pleased to assist you. Kindly answer following questions for further advice:

Age? Male or female?

Past medical history?

Any medicines using?

Smoking?

Customer: replied 18 days ago.
Thank you. I a female, haven’t had anything like this before in terms of medical history. Have been prescribed trimovate cream and I don’t smoke
Customer: replied 18 days ago.
No thank you
Expert:  Zee J replied 18 days ago.

Thanks

Expert:  Zee J replied 18 days ago.

Please don't worry all phone call requests are auto generated. It is fine if you do not want it. Talking through text chat is just fine with me.

Customer: replied 18 days ago.
No thank you
Customer: replied 18 days ago.
Oh okay thank you
Expert:  Zee J replied 18 days ago.

so what is your question please??

Expert:  Zee J replied 18 days ago.

are you still there???

Customer: replied 18 days ago.
I’m trying to keep this not too long as it’s been a very long process of events. I got thrush quite badly over a month ago now. It seemed to be after having a hot bath with Epsom salt that I think triggered it, I was prescribed a pessary which seemed to clear it for a couple of days but was still very irritated after and just didn’t feel right. My doctor then sampled another swab and gave me 3 internal pessaries to use in case the thrush had not cleared, it turned out I didn’t have thrush still when the results came back but after using those pessaries I didn’t need my skin down there became very dry,itchy and red and inflamed inside and outside of the vagina. I went back to the doctors as it was getting a lot worse and he said it looked inflamed and could be dermatitis as it’s quite common
Customer: replied 18 days ago.
He told me to use an emollient to wash with and actigel could help also
Customer: replied 18 days ago.
He then prescribed me trimovate to use to clear the redness and itchy sore uncomfortable feeling down there, I am on my second day of it but literally anything I put down there seems to make it feel more irritated at the moment. I wanted to know if this is normal and will improve over time. As it feels so un natural to use creams down there
Customer: replied 18 days ago.
He told me I can use it in the entrance of the vagina but it seems to make it feel more uncomfortable like a sort of drying feeling… even though it’s not dry
Expert:  Zee J replied 18 days ago.

Thanks

Expert:  Zee J replied 18 days ago.

so you are using Trimovate

Customer: replied 18 days ago.
I started it yesterday
Expert:  Zee J replied 18 days ago.

Thanks

Expert:  Zee J replied 18 days ago.

Trimovate has three ingredients

Expert:  Zee J replied 18 days ago.

Antibiotics

Antifungal medicine

Steroid

Expert:  Zee J replied 18 days ago.

so covering all the possibilities of bacterial, fungal or eczema

Expert:  Zee J replied 18 days ago.

Usually you have to use it for at least 7 days to see any beneficial effects

Expert:  Zee J replied 18 days ago.

as you just started yesterday so would advise to continue for another 6 days to decide either it is helping or not

Customer: replied 18 days ago.
I had more swabs done last week and I have no infection or fungal infection so he thinks that it is skin related
Expert:  Zee J replied 18 days ago.

Yes that is fine

Trimovate is good and it has all remedies

Customer: replied 18 days ago.
I was just worried as it seems to react when I use any cream on it and just wanted to know if it was safe and how long it takes to notice any improvement… like if it makes it feel worse to start with
Customer: replied 18 days ago.
I did try hydrocortisone before that but he said it wasn’t strong enough and trimovate covers more skin conditions
Customer: replied 18 days ago.
Just wanted to speak to a dermatologist for some reassurance basically
Expert:  Zee J replied 18 days ago.

Yes Trimovate has Clobetasol which is more strong and potent then hydrocortisone

Expert:  Zee J replied 18 days ago.

Hope for the best and see how it goes next 5 days

Customer: replied 18 days ago.
Okay so wait at least 5 days for improvement
Customer: replied 18 days ago.
I have been using it twice a day is that okay and also have been washing with an emollient is that too many things to use down there? As it feels dry do you think I need a moisturiser or just keep on with the trimovate on its own?
Customer: replied 18 days ago.
Are you still there?
Expert:  Zee J replied 18 days ago.

Yes I am still here

Expert:  Zee J replied 18 days ago.

Yes that is fine to use it twice a day

Expert:  Zee J replied 18 days ago.

There is no need to use emollient while using Trimovate

Expert:  Zee J replied 18 days ago.

Just use Trimovate at the moment

Customer: replied 18 days ago.
Okay so just water to wash with and just trimovate
Expert:  Zee J replied 18 days ago.

Yes that would be great

Customer: replied 18 days ago.
Okay thank you
Customer: replied 18 days ago.
Do you think it gets more irritated when putting cream on because it’s already irritated?
Expert:  Zee J replied 18 days ago.

No it should not however it would take some time to heal

Expert:  Zee J replied 18 days ago.

Hope for the best

Expert:  Zee J replied 18 days ago.

You are welcome

Please do let me know if you have any further questions in future I would be happy to answer

Best of luck

Customer: replied 18 days ago.
Okay. Any sort of cream I have used down there including this one seems to make it react for a good hour or 2 and then it seems to settle a bit… I guess because it’s on such a sensitive area? Just worried.
Expert:  Zee J replied 18 days ago.

Yes you are right as it is a very sensitive area

Customer: replied 18 days ago.
Okay just don’t want to be making it worse. But thank you for the advice I hope this cream starts to work
Expert:  Zee J replied 18 days ago.

You are welcome

Best of luck

Customer: replied 18 days ago.
Hello sorry it’s me again! Just had a couple more questions that are really bothering me. This cream seems to be helping with the itching but not the raw drying feeling I have that seems to feel more inside. Do you think that it’s causing dryness? Just wondering if I need something to moisture it or if it will improve over time
H
Expert:  Zee J replied 18 days ago.

Thanks for waiting

We can discuss now on the new window you have already requested

Customer: replied 18 days ago.
Okay thank you
Customer: replied 18 days ago.
I’m just at work so my replies might be a little slow sorry!
Expert:  Zee J replied 18 days ago.

That is fine

We can discuss in between whenever you are free